4
$\begingroup$

In the Wikipedia article on Hilber manifolds, it is claimed that every Hilbert manifold can be smoothly embedding onto an open subset of the model Hilbert space. However, no explicit reference is given. Does anybody know a reference.

I must honestly say that I find that result somewhat hard to believe...

$\endgroup$
6
$\begingroup$

MR0263120 (41 #7725)
Eells, J.; Elworthy, K. D. Open embeddings of certain Banach manifolds. Ann. of Math. (2) 91 1970 465–485.

$\endgroup$

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.